Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

BP patient. Taking teslar h. Having headache and anxiety. Family history of BP. Worrisome

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
BP Patient for last 9 years. Taking Teslar H for last many years. Current age : 33 yrs. Father and 2 brothers are BP patients.

BP for last 3 months is ranging between 130-145/80-90. Persistent Headache, and Anxiety
Posted Mon, 15 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 3 hours later
Hi friend,
Welcome to Health Care Magic

9 years now, you might be well versed!

TELSAR-H contains Telmisartan and HydroChloroThiaZide.
The dose of HCTZ is generally fixed - 12.5 mg
The dose of Telmisartan is up to 80 mg. How much are you taking? - probably 40? You can increase the dose to the maximum level - things will be OK.

If not, you may add a third drug - like Calcium Channel Blocker.

Your pressure is in the higher ranges. No emergency, but requires better long term control.

Headache is unlikely to be related to this level of pressure.
Get your eyes checked
Get neurological assessment and assistance.

Hopefully - sugar, kidney function and Lipids are all well...
Maintain life style modifications like diet and exercise

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor